Headache/ stiff neck at the back , dull headache behind the eyes
Hey i was wondering if anyone had the same symptoms as im getting , basically i went to the doctors because i started to get a back pain in the kidney areas also a bad headache with it , although my urine test came back negative , the urine showed smoky green colour aniwais they gave me antibiotics called ciprofloxacin, but lately all ive been getting is these symptoms : first i wake up and i feel dizzy like a mild dull headache at the back of my eyes and a stiff neck at the back of my neck and head , making me feel quite dizzy and unbalanced , also if noticed that im getting like leg cramps and sometimes joint pain in my knees , also sometimes when im still or lying down i notice i get muscle spams and jerking , also my jaw can at times ( but i have braces and could have something to do with that) also my tongue can feel quite heavy , and my chest feels tight at times , im wondering if these symptoms could be because of anxiety , also the headache like ive seen the term before could be tension headaches? , ive had these symptoms for about a week now , but ive never felt something like this before , could it all be to do with the supose infection? im really confused and quite depressed because i cant seem to find an answer
let me know if anyone knows anything thanks!!
How are you? Common side effects associated with Ciprofloxacin include diarrhea; dizziness; headache; loss of appetite; nausea; stomach upset; and vomiting. Your symptoms may be due to this medicine or art of the infection that you have. Try not to worry to avoid anxiety. If it persists inform your doctor for proper management. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.